advertisement
Question
Posted by: Annie B | 2010-10-25

Sterilization

2 years ago I had myself sterilized, after which I continued my contraceptive. I have stopped the injection and now my breast itch as though it has insect bites. should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This does not sound like a gynae problem. Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Annie B | 2010-11-04

2 years ago I had myself sterilized, after which I continued my contraceptive. I have stopped the injection and now my breast itch as though it has insect bites. should I be worried?

Reply to Annie B
Posted by: gynaedoc | 2010-10-26

This does not sound like a gynae problem. Please post to CyberDoc.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-10-26

This does not sound like a gynae problem. Please post to CyberDoc.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement